# SDR COMA9710402

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 6120 · Propeller Controlling System
- Part: Tq Signal Cond
- Part number: 30005000036
- Condition: Malfunction
- Location: Rt Engine
- Part time: 13,214 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AUTO FEATHER AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  REPLACED THE RIGHT ENGINE TORQUE SIGNAL CONDITIONER.
